# SDR DALA2018052980618

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 43,058 hours, 34,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Tailcone Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE BAY FRAME BS 1567, INTERCOSTAL WAS CRACKED. TWO INCHES LEFT OF TOP CENTER LINE.  REMOVED AND DRILLED A NEW INTERCOSTAL.
